MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 27IN 3-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 27IN 3-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP316H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there any alleged deficiency with the device noted intra-op or post-op examination? please explain.What is the procedure date? a manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name: (b)(4), active ingredient(s): triclosan, dosage form: suture/solid/parenteral, strength: 2360 g/m.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that an animal underwent a hysterectomy procedure on (b)(6) 2022 and suture was used.Post-operatively the patient came in and the incision was verified, they could see that it was opened, and the stitches had disintegrated.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
MCRYL+ VIO 27IN 3-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14136296
Report Number2210968-2022-02722
Device Sequence Number15016098
Product Code GAM
UDI-Device Identifier10705031046368
UDI-Public10705031046368
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberMCP316H
Device Catalogue NumberMCP316H
Device Lot NumberRKMBSP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer03/23/2022
05/05/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date04/18/2022
05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown